MathSciNet Relay Station
MathSciNet bibliographic data
MR2550181 (2010i:42040) 42B25 (31B05 46E35)
Hajłasz, Piotr; Malý, Jan On approximate differentiability of the maximal function. Proc. Amer. Math. Soc. 138 (2010), no. 1, 165–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement